General letters in mathematics : GLM

Resource type: Ressourcentyp: Zeitschrift (Online)Periodical (Online)Language: English Volumes: Bände: Show volumesZeige BändePublisher: Irbid : Refaad, [2016]-Description: Online-RessourceISSN:
  • 2519-9277
Other title:
  • GLM
Genre/Form: Additional physical formats: 2519-9269 | Erscheint auch als: General letters in mathematics Druck-Ausgabe. | Erscheint auch als: General letters in mathematics Druck-Ausgabe.DDC classification:
  • 510
Online resources: Publication dates: Erscheinungsverlauf: Volume 1, issue 1 (2016)-Holdings: KIT-Bibliothek: 1.2016 -PPN: PPN: 1010050117ZDB ID: ZDB-ID: 2915642-7
No physical items for this record

Open Access; Controlled Vocabulary for Access Rights. Unrestricted online access DOAJ: coarar

http://purl.org/coar/access_right/c_abf2

DOAJ Namensnennung 4.0 International CC BY 4.0 cc:

https://creativecommons.org/licenses/by/4.0/

Powered by Koha